Yıl 2018, Cilt 47, Sayı 4, Sayfalar 783 - 792 2018-08-01

On multivariate Lupaş operators

Murat Bodur [1] , Fatma Taşdelen [2] , Gülen Başcanbaz-Tunca [3]

43 41

This paper is primarily concerned with multivariate Lupaş operator. We demonstrate that multivariate Lupaş operator preserves the properties of the general function of modulus of continuity, Lipschitz's constant and order of a Lipschitz continuous function. Moreover, we obtain monotonicity of the multivariate Lupaş operator under the condition that the original function is convex. Lastly, two modified extensions are constructed.
Lupaş operator, convexity, Lipschitz continuity, function of modulus of continuity, monotonic convergence
  • Agratini, O. On a sequence of linear and positive operators, Facta Univ. Ser. Math. Inform. 14 41-48, 1999.
  • Aral, A., Inoan, D. and Raşa, I. On the generalized Szász-Mirakyan operators, Results Math.65 no. 3-4, 441-452, 2014 .
  • Başcanbaz-Tunca,G., İnce-ݝlarslan, H. G. and Erençin, A. Bivariate Bernstein type operators , Appl. Math. Comput., 273 543-552, 2016.
  • Cárdenas-Morales, D., Garrancho, P. and Rasa, I. Bernstein-type operators which preserve polynomials, Compt. Math. Appl. 62 158-163, 2011.
  • Cao,F., Ding, C. and Xu, Z. On Multivariate Baskakov operator, J. Math. Anal. Appl. 307 no. 1, 274-291, 2005.
  • Erençin, A., Başcanbaz-Tunca, G. and Taşdelen Yeşildal, F. Some properties of the operators defined by Lupaş, Revue D'Analyse Numérique et de Théorie de L'Approximation, 43 no. 2, 158-164, 2014.
  • Finta,Z. Quantitative estimates for some linear and positive operator, Studia Univ. Babeş- Bolyai Math. 47 no. 3, 71-84, 2002.
  • Gadjiev, A.D. and Aral, A. The estimates of approximation by using a new type of weighted modulus of continuity, Computers and Mathematics with Applications 54 127-135, 2007 .
  • Lupaş, A. The approximation by some positive linear operators In: Proceedings of the Inter- national Dortmund Meeting on Approximation Theory (M.W. Müller et al.,eds.),Akademie Verlag, Berlin, 201-229, 1995.
  • Olgun, A. Some properties of the Multivariate Szász Operators, Comptes rendus de l'Acad emie bulgare des Sciences, 65, no. 2, 139-146, 2012.
  • Sofonea, D. F. On a sequence of linear and positive operators, Results Math. 53 no. 3-4, 435-444, 2009.
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü Matematik
Yazarlar

Yazar: Murat Bodur (Sorumlu Yazar)

Yazar: Fatma Taşdelen

Yazar: Gülen Başcanbaz-Tunca

Bibtex @araştırma makalesi { hujms452844, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {783 - 792}, doi = {}, title = {On multivariate Lupaş operators}, key = {cite}, author = {Bodur, Murat and Başcanbaz-Tunca, Gülen and Taşdelen, Fatma} }
APA Bodur, M , Taşdelen, F , Başcanbaz-Tunca, G . (2018). On multivariate Lupaş operators. Hacettepe Journal of Mathematics and Statistics, 47 (4), 783-792. Retrieved from http://dergipark.gov.tr/hujms/issue/38872/452844
MLA Bodur, M , Taşdelen, F , Başcanbaz-Tunca, G . "On multivariate Lupaş operators". Hacettepe Journal of Mathematics and Statistics 47 (2018): 783-792 <http://dergipark.gov.tr/hujms/issue/38872/452844>
Chicago Bodur, M , Taşdelen, F , Başcanbaz-Tunca, G . "On multivariate Lupaş operators". Hacettepe Journal of Mathematics and Statistics 47 (2018): 783-792
RIS TY - JOUR T1 - On multivariate Lupaş operators AU - Murat Bodur , Fatma Taşdelen , Gülen Başcanbaz-Tunca Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 783 EP - 792 VL - 47 IS - 4 SN - 1303-5010- M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On multivariate Lupaş operators %A Murat Bodur , Fatma Taşdelen , Gülen Başcanbaz-Tunca %T On multivariate Lupaş operators %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 4 %R %U
ISNAD Bodur, Murat , Taşdelen, Fatma , Başcanbaz-Tunca, Gülen . "On multivariate Lupaş operators". Hacettepe Journal of Mathematics and Statistics 47 / 4 (Ağustos 2018): 783-792.